A note on barely transitive permutation groups satisfying min-2
Rendiconti del Seminario Matematico della Università di Padova, Tome 90 (1993), pp. 9-15.
@article{RSMUP_1993__90__9_0,
     author = {Kuzucuo\u{g}lu, M.},
     title = {A note on barely transitive permutation groups satisfying $min-2$},
     journal = {Rendiconti del Seminario Matematico della Universit\`a di Padova},
     pages = {9--15},
     publisher = {Seminario Matematico of the University of Padua},
     volume = {90},
     year = {1993},
     zbl = {0799.20003},
     mrnumber = {1257127},
     language = {en},
     url = {http://www.numdam.org/item/RSMUP_1993__90__9_0/}
}
TY  - JOUR
AU  - Kuzucuoğlu, M.
TI  - A note on barely transitive permutation groups satisfying $min-2$
JO  - Rendiconti del Seminario Matematico della Università di Padova
PY  - 1993
DA  - 1993///
SP  - 9
EP  - 15
VL  - 90
PB  - Seminario Matematico of the University of Padua
UR  - http://www.numdam.org/item/RSMUP_1993__90__9_0/
UR  - https://zbmath.org/?q=an%3A0799.20003
UR  - https://www.ams.org/mathscinet-getitem?mr=1257127
LA  - en
ID  - RSMUP_1993__90__9_0
ER  - 
Kuzucuoğlu, M. A note on barely transitive permutation groups satisfying $min-2$. Rendiconti del Seminario Matematico della Università di Padova, Tome 90 (1993), pp. 9-15. http://www.numdam.org/item/RSMUP_1993__90__9_0/

[1] V.V. Belyaev, Locally finite groups with Černikov Sylow p-subgroups, Alg. Logic, 20 (1981), pp. 393-402. | EuDML 187157 | MR 675120 | Zbl 0496.20024

[2] B. Hartley, On the normalizer condition and barely transitive permutation groups, Alg. Logic, 13 (1974), pp. 334-340. | MR 393243 | Zbl 0319.20052

[3] B. Hartley, Centralizing properties in simple locally finite groups and large finite classical groups, J. Austral. Math. Soc., 49 (1990), pp. 502-513. | MR 1074516 | Zbl 0728.20034

[4] O.H. Kegel - B. Wehrfritz, Locally Finite Groups, North Holland, Amsterdam (1973). | MR 470081 | Zbl 0259.20001

[5] M Kuzucuoğlu, Barely transitive permutation groups, Arch. Math., 55 (1990), pp. 521-532. | MR 1078272 | Zbl 0694.20004

[6] V.P. Šhunkov, On the minimality problem for locally finite groups, Alg. Logic, 9 (1970), pp. 137-151. | Zbl 0234.20015